Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Extreme pains in stomach, sides and back. What should be done?

hi, i went out to a club wednesday night and ended up in an ambulance being taken to hospital i was stupid nd discharged my self as they wanted a blood test . Its now friday and i still dont remember the night and feel uncomfrtable and not myself. i also have extremely bad pains in my stomach , sides and bak? could you help me?
Asked On : Mon, 8 Oct 2012
Answers:  2 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Pain Medicine & Palliative Care Specialist 's  Response
Hi,
It is likely your symptoms are the result of alcohol and/or drugs. You may be suffering gastritis to account for your stomach pains. As you can't remember the events, you may have fallen or suffered some other trauma to account for any aches or pains. Yhis is all likely to subside over the next few days.
You could try an antacid for the stomach pains.
Regards,
Dr K A Pottinger,
MBChB. FRCA.
Answered: Fri, 20 Sep 2013
I find this answer helpful

 1 user finds this helpful

Pain Medicine & Palliative Care Specialist Dr. Kerry Pottinger's  Response
Hi,
It is likely your symptoms are the result of alcohol and/or drugs. You may be suffering gastritis to account for your stomach pains. As you can't remember the events, you may have fallen or suffered some other trauma to account for any aches or pains. Yhis is all likely to subside over the next few days.
You could try an antacid for the stomach pains.
Regards,
Dr K A Pottinger,
MBChB. FRCA.
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor